Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with kidney infection. Had mild back pain, lately is excruciating and is unbearable, is affecting abdominal area. What should be done?

I was diagnosed with a kidney infection today while at the doctors. I have had a dull back pain (that my doctor said was because of this infection) that was a little bothersome, but bearable. Just about an hour ago, the pain became EXCRUCIATING. Like, an 9 on a scale of 1-10. It's now affecting my abdominal area as well. I am starting to feel nauseous. What should I do?
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you have infected stones may be that broke and closed your urine duct and you have that much pain with nausea and or vomiting.coz the infected stones are the week ones and getting antibiotics make them weak and they to take slow breaths till you reach hospital dont drink anything coz you will vomit
get an ultrsasound abdomen done ............Rush to ER
take care
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor